Ask a doctor

Hate Sculptra Results...4 Weeks! Would Kenalog or 5FU Help?

4 weeks now since my sculptra treatment for cheek hollows.it changed completely my looks.I have naturally a fine, sweet face,(asian shape, wide, small and more kind of flat) no I have a gross hard looking face, sunken eyes with a lot of projection and huge cheeks wich deform my face.there is so much volume that I cant even smile anymore and it disturbs the hole movement of my face if I am talking.it looks odd, stiff and overstuffed. please what can i Do to help it? Would Kenalog or 5FU work?

Doctor Answers (3)

Hate Sculptra Results...4 Weeks! Would Kenalog or 5FU Help?

+1

You did not state the amount in cc's that were injected. It is hard to believe that "SCULPTRA" has caused your issues. I wonder if something else was injected that you may have not known about. Why don't you check it out? 


Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

At four weeks this is the most unusual reaction to Sculptra

+1

Most patients at four weeks are asking where the result is and need reassurance that they will have a result.

I hope you were injected with Sculptra and not some bogus product.

You need to return to your injector and ask the questions regarding the source.

The result you are having is most likely that you were injected with a product which is not a "stimulatory filler" but rather a volumizer such as silicone or a product like it.

I have unfortunately seen patients from central and south America with these results from volumizers which are not approved in the US.

Knowing the type of filler may help in treatment.

Dr. Mayl

Fort Lauderdale

 

 

 

Nathan Mayl, MD
Fort Lauderdale Plastic Surgeon
4.5 out of 5 stars 7 reviews

Sculptra Treatments Should be Subtle and Gradual

+1

Sculptra treatment causes an increase in volume that is extremely gradual, starting 3 months after the first injection and achieving a maximum effect at approximately 5 to 6 months post injection. You did not mention if you had more than one treatment and how much Sculptra was injected. If this was your first treatment, Sculptra itself could not possibly have caused this result in that short of a time period. You should make sure it was Sculptra that was used. Kenalog or 5FU will not work and can only make things worse.

 

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.